# SDR 02152006A

- Difficulty date: February 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 24,947 hours, 31,163 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Autocoarsen Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTOCOARSEN MASTER CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL.  PERFORMED AUTOCOARSEN TEST IAW 61-27-00.  ALL CHECKS GOOD, PERFORMED HIGH SPEED TAXI WITH AUTOCOARSEN ARMED, NO DISCREPANCIES NOTED.
